# SDR COMA0010002

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLAP CONTROL FAULT DURING TAKEOFF.  COULD NOT DUPLICATE, NO FAULTS FOUND IN FLAP SYSTEM.
